Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pelvic pain, moving to hips and legs, not sexually active. Stopped contraceptive usage. Causes for symptoms?

doctor iwas using control pills for the past five years. i an married but last did my mensration between 26 to 28 december2012 i was using control pill. now changed environment from to and I am not using any contraceptives.I am not having sex.I am havins pain on the right side of the pelvis the pain goes down to the heaps and leg.
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
As you are on total abstinence, pregnancy is ruled out. The pain you are experiencing seems more likely to be of orthopedic concern as it looks like a disc problem. If you do not have any disturbance of the bowel, bladder or cycles, pelvic causes can be ruled out. Yet, as you are on oral pills, it is necessary to evaluate yourself time-to-time for the occurrence of any side effects, so keep having regular visits to your gynecologist. You may have a trans-vaginal sonogram to rule out any pelvic causes of the pain. Take care.
Answered: Thu, 7 Feb 2013
I find this answer helpful
OBGYN Dr. Rishma Lakhani's  Response
This means you have missed your periods in January,if so get a pregnancy test done even though you may not b sexually active and secondly the pain in pelvis can be because of ovarian cyst radiating to hips and legs,or may be thrombosis of veins because you were using pills since five years. The ovarian cyst itself can be cause of missed periods.
Would advice you to go for pregnancy test,if negative go for sonography to rule out ovarian cyst or any other pathology. Consult your doctor with the reports,bad get examined for thrombosis of veins. Take care
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor